# SDR TWAA0011801

- Difficulty date: July 24, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 35,531 hours, 27,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 5922534506N
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING NUMBER 4 SLAT O/B NUMBER 12 SLAT RIB WAS CRACKED.  REPLACED THE SLAT PER M99-27-02.  CHECKK-C 8-21-99 STL.
